Access count of this item: 93

Files in This Item:
File Description SizeFormat 
0769-3.pdf881.59 kBAdobe PDFView/Open
Title: 電気流体力学的不安定性における乱流 : 乱流転移と欠陥乱流(流体力学におけるトポロジーの問題)
Authors: 甲斐, 昌一  KAKEN_name
Author's alias: Kai, Shoichi
Issue Date: Nov-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 769
Start page: 28
End page: 38
URI: http://hdl.handle.net/2433/82352
Appears in Collections:Problems of Topology in the Fluid Dynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.